# SDR AALA201906039023

- Difficulty date: May 14, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 62,317 hours, 23,088 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5311283020201
- Condition: Corroded
- Location: Frame 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: BEAM AT FR 14, WL Z-500 HAS CORRODED AREA 1X .75 X .075IN. REMOVED AND REPLACED BEAM P/N D5311283020201 IAW SRM 51-42-11.
